On Certain Subclass of Meromorphic Multivalent Functions Associated with Fractional Calculus Operator

Authors

  • Sattar K. Hussein Department of Heet Education, General Directorate of Education in Anbar, Ministry of Education, Hit, Anbar,31007 Iraq
  • Kassim A. Jassim Department of Mathematics , College of Science , University of Baghdad,Iraq

DOI:

https://doi.org/10.24996/ijs.2024.65.3.22

Keywords:

Meromorphic multivalent functions, Fractional calculus, Radius of Starlikeness and Convexity

Abstract

     In this paper, the class of meromorphic multivalent functions of the form by using fractional differ-integral operators is introduced. We get Coefficients estimates, radii of convexity and star likeness. Also closure theorems and distortion theorem for the class ,  is calculaed.

Downloads

Published

2024-03-29

Issue

Section

Mathematics

How to Cite

On Certain Subclass of Meromorphic Multivalent Functions Associated with Fractional Calculus Operator. (2024). Iraqi Journal of Science, 65(3), 1437-1444. https://doi.org/10.24996/ijs.2024.65.3.22

Similar Articles

1-10 of 267

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)